Loading...
Please wait, while we are loading the content...
Similar Documents
Convergence Estimates and Approximation Solvability of Nonlinear Implicit Variational Inequalities
| Content Provider | Semantic Scholar |
|---|---|
| Author | Verma, Ram U. |
| Copyright Year | 2004 |
| Abstract | Approximation-solvability of a class of nonlinear implicit variational inequalities involving a class of partially relaxed monotone mappings a computation-oriented class in a Hilbert space settingis presented with some applications. Partially Strongly Monotone Mapping, Partially Relaxed Mono |
| File Format | PDF HTM / HTML |
| Alternate Webpage(s) | http://emis.maths.tcd.ie/EMIS/journals/HOA/JAMSA/Volume15_1/45.pdf |
| Language | English |
| Access Restriction | Open |
| Subject Keyword | Approximation Computation Estimated Hilbert space Nonlinear system Relaxation Variational inequality Variational principle monotone |
| Content Type | Text |
| Resource Type | Article |